MAUDE Adverse Event Report: REVELLE AESTHETICS, INC. AVELI

REVELLE AESTHETICS, INC. AVELI
Catalog Number AVE001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Necrosis (1971); Local Reaction (2035); Pressure Sore/Ulcer (2326); Localized Skin Lesion (4542)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female patient had a tummy tuck, lipo 360, and avéli procedures on (b)(6) 2022.At about 4-6 weeks post procedure, the patient came in for follow-up and there was a small dark black scab on the lateral left buttock.The small black eschar was indurated but not infected at 6 weeks.The treating physician advised the patient to take pressure off the area and it was reported that they expected the wound to heal.About 3 months post avéli procedure, the patient returned for follow-up and at this point the or nurse and treating physician reported the area of concern as "grossly infected, an abscess." it was reported that the wound required debridement, fat necrosis was found in the area underneath the wound, and the patient would likely need a surgery to address the volume loss.The treating physician reported that the wound was near the boney prominence of the ischium and is consistent with a pressure wound.The patient returned for follow up two months after the wound debridement and it was reported that the wound bed is healing well.
 
Additional Manufacturer Narrative
The report was originally sent on 11/3/2022, but with an incorrect report number; so this report is a resubmission.The original report number was 3020889-2022-00009 instead of 3020889437-2022-00009.
 
Event or Problem Description
It was previously reported that a female patient developed a wound requiring debridement following a tummy tuck, lipo 360, and avéli procedures.Fat necrosis was found in the area underneath the wound, and the patient would likely need a surgery to address the volume loss.The treating physician reported that the wound was near the boney prominence of the ischium and is consistent with a pressure wound.The patient returned for follow up two months after the wound debridement and it was reported that the wound bed is healing well.On (b)(6) 2023, the treating physician provided an update regarding the patient.It was reported that the patient's fat necrosis on the left buttock is healing well.The opening in the skin is smaller and is now several millimeters wide.It was reported that the patient still has some areas of firmness on the right buttocks and is returning to the office twice per week for massage to break up the areas of firmness.For future cosmetic improvement, the physician is planning 2-3 treatments with sculptra® over several months on both the left and right buttocks to fill the volume deficiency after the fat necrosis on the left side and to soften the right side.

Brand Name
AVELI
Common Device Name
AVELI
Manufacturer (Section D)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer (Section G)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer Contact
melissa viotti
2570 w el camino real ste 310
mountain view, CA 94040
6504720300
MDR Report Key16236456
Report Number3020889437-2022-00009
Device Sequence Number6475203
Product Code OUP
UDI-Device Identifier00850036790006
UDI-Public0850036790006
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2023
Device Catalogue NumberAVE001
Device Lot Number22011803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date01/24/2023
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite